# SDR 98FDEA00338

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Contaminated
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, MULTIPLE SMOKE INDICATIONS AND A STRONG ODOR, SMOKE INDICATION ILLUMINATED.  SHUT OFF NR 2 PACK, ODOR REMAINED.  DIVERTED TO KORD.  INSP A/C PER M/M 05-51-25-0 FOUND SMALL PARTICLES OF RUBBER/ASPHALT ON FWD BELLY OF A/C.  CLEANED OFF, REPLACED BOTH WATER SEPARATOR BAGS, RAN PACKS WITH APU AND ENGINES.  RUBBER SMELL DISSIPATED.
